# SDR SWAA2022091251676

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,399 hours, 42,953 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Split
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO MDW FLAP ASYMMETRY OCCURRED WITH RIGHT FLAP AT 9 DEGREES AND LEFT FLAP BETWEEN 9 AND 13 DEGREES. / [01] T/S PER FIM 27-51-00; REMOVED & REPLACED RT T/E FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECK GOOD
